Optimum design of trough type folded plate roofs
Files
Date
1995
Authors
Lakshmy, T.K.
Bhavikatti, S.S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Optimization of simply-supported symmetrical trough type folded plate roofs using improved move-limit method of sequential linear programming and sequential unconstrained minimization technique is discussed. Improved move-limit method of sequential linear programming has been found to be suitable for optimization of trough type folded plate roofs and using the same, the effect of cost ratio on optimum design variables and the effect of the number of trough units for a given span on optimum design have been studied and discussed. Optimum dimensions have been prepared for various spans normally encountered. 1995.
Description
Keywords
Citation
Computers and Structures, 1995, Vol.57, 1, pp.125-130